# SDR DALA2015040102586

- Difficulty date: March 21, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 323-434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK REPAIR PLUG X=-54 BETWEEN STA Y= 323-328 AND Y=429-434, SM, CARD 48 ZONE 201,  SUMMARY: PLUGS WERE REMPLACE IAW SRM 53-05, FIG 4A 51-10-3 PARR. 14, 21, 38.
